MathSciNet Relay Station
MathSciNet bibliographic data
MR2223271 (2007b:46099) 46L07 (47L25)
Oikhberg, Timur The non-commutative Gurarii space. Arch. Math. (Basel) 86 (2006), no. 4, 356–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement